# SDR HALA20240711186

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 39,864 hours, 6,250 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 38,887 hours, 6,178 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AIR ENG 1 BLEED NOT CLSD. REMOVED AND REPLACED #1 ENG PRV (4001HA) PER AMM 36-11-52. OPS & LEAK CHECK OK. OK FOR SVC.
